# SDR FDEA202507101171

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63110
- Aircraft time: 9,449 hours, 4,611 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Zone 600 Slat
- Component: Slat, Boeing
- Component part number: 114T4105410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LOWER SURFACE OF TRAILING EDGE WEDGE SLAT NO. 8 AT 31.7" FROM OUTBOARD   EDGE, RIGHT WING. RIGHT WING, SLAT NO. 8, TRAILING EDGE WEDGE, LOWER SURFACE AT 31.7" FROM OUTBOARD   EDGE, WAS REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1 FIG. 201 SHEET 1,2 AND B767 SRM 51-  70-10-2R REPAIR 4 FIG.202 SHEET 1 REV 92 APR 15,2025
